It is currently Mon Aug 21, 2017 12:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Jul 20, 2012 10:55 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hi again.. Im on day 10 of my.PERCOCET DIVORCE.. But this weird.... The pm dose is working out great... I take a littleore than a half of a 8Mg strip no problem feel awesome..... I do.EXACTLY the same thing in morning but after a while after dosing I get very very.vague.w//d symptoms.like mild runny nose and a flushed feeling... I really do not wanna dose 3 times a day... Will this go away?? I mean it ia bearable but in contrast to how I feel at night its different...thanx


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 20, 2012 5:31 pm 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
I needed a larger dose in the morning the first month I was on subs. After a month or so I was able to cut the morning dose down. I always wondered if it was weird to, but like I said, after a month or so I was able to drop that dose down. I was going to ask my dr about it at a visit but he actually beat me to the punch- he asked if I still needed a larger 1st dose.. He told me it was pretty common in the beginning but he'd be lowering it soon (which he did). Eventually I did get down to once daily dosing but it definitely took me longer than most people to get there.

Maybe you could try 6mg am & 2 mg pm? Might be worth a shot?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 20, 2012 11:11 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 10, 2012 9:13 pm
Posts: 20
Hey...thanx for the advice! Im so scared to get hooked on the subs.... I told my sub doc I tear off a third of tje sub strip and do that 2x a day... I guess that ends up being 6Mg twice a day... If I take a whole strip I end up being as high as a kite.... Maybe I shpuld ride it out...


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 21, 2012 6:31 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hello asiablue. Tearjerker recently posted a new topic about our metabolism rates and its affect on sub. I personally feel worse in the morning because thats the longest stretch without sub for me. Runy nose, eyes, and a little achy. As soon as I dose, Im fine. It's just another thing to consider. I also agree with the above poster as well. It's all a matter of what works for you.

Hopefully things will stabelize soon for you. Good Luck and let us know how you feel.

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group